I had a miscarriage late last October, right after the miscarriage I started birth control, Viorele to be exact. I've been on it for about 4-5 months now and I have started to have spells of severe lower abdominal pain. It's happened 3-4 times since October. There is no set time of the month it just happens with out warning. It can be so intense that it radiates into my lower back. It isn't like normal menstural cramps they are more like contractions. My mom thinks it's just the birth control but I don't think so. Is Viorele known to cause these?
@Lala_Eli129; Hello, I realize that you posted this many years ago but I am wondering if you would share what happened when you saw your Dr? I have recently started taking Viorele and am experiencing these exact same side effects. I have an ultrasound set up with my physician in a couple of weeks but am very curious. Thank you.
- Viorele Information for Consumers
- Viorele Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viorele (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2013 • 1 answer
Posted 19 May 2015 • 2 answers
Posted 23 May 2015 • 1 answer
Posted 4 Mar 2017 • 1 answer
Posted 13 Jun 2017 • 0 answers